MAUDE Adverse Event Report: ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 20132-218
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: medical device malfunction, argon plasma coagulator tip came off, fiapc sonde m.Filter 2200c item ref# 20132-218, lot# 212660.The tip of the argon plasma coagulator off very easily while cleaning it.For reference, the tip of the coagulator is 1/4 the size of an average pin head.Said tip came off with its wiring while cleaning it in the middle of surgery.Tip is currently not included in the submitted device because the said part has tissue in it and was best to have it discarded.As soon as the tip was noticed to have come off, device was plugged out and quickly replaced with a new one.No harm was done due to said incident but may potentially put patient at risk if it happens again intraoperatively while doing said coagulation if it may happen again.

Brand Name
ERBE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
ERBE ELEKTROMEDIZIN GMBH
2225 northwest pkwy.
marietta GA 30067
MDR Report Key23082969
Report Number23082969
Device Sequence Number10064530
Product Code GEI
UDI-Device Identifier04050147014022
UDI-Public(01)04050147014022
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
Report Date (Section F) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20132-218
Device Catalogue Number20132-218
Device Lot Number212660
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer09/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA09/15/2025